Analytic cohomology of complete intersections in a Banach space
Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 147-158.

Let X be a Banach space with a countable unconditional basis (e.g., X= 2 ), ΩX an open set and f 1 ,...,f k complex-valued holomorphic functions on Ω, such that the Fréchet differentials df 1 (x),...,df k (x) are linearly independant over at each xΩ. We suppose that M={xΩ:f 1 (x)=...=f k (x)=0} is a complete intersection and we consider a holomorphic Banach vector bundle EM. If I (resp.𝒪 E ) denote the ideal of germs of holomorphic functions on Ω that vanish on M (resp. the sheaf of germs of holomorphic sections of E), then the sheaf cohomology groups H q (Ω,I), H q (M,𝒪 E ) vanish for all q1.

On démontre par exemple que dans un espace de Hilbert séparable au-dessus d’une intersection complète lisse M tous les fibrés vectoriels holomorphes sont acycliques, et le faisceau idéal de M est au-dessus des voisinages pseudoconvexes ouverts de M assez petit.

DOI: 10.5802/aif.2013
Classification: 32L20,  32L10,  46G20
Keywords: analytic cohomology, complete intersections
Patyi, Imre 1

1 University of California at Riverside, Department of Mathematics, Riverside CA 92521-0135 (USA)
@article{AIF_2004__54_1_147_0,
     author = {Patyi, Imre},
     title = {Analytic cohomology of complete intersections in a {Banach} space},
     journal = {Annales de l'Institut Fourier},
     pages = {147--158},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {1},
     year = {2004},
     doi = {10.5802/aif.2013},
     zbl = {1080.32017},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2013/}
}
TY  - JOUR
AU  - Patyi, Imre
TI  - Analytic cohomology of complete intersections in a Banach space
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 147
EP  - 158
VL  - 54
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2013/
UR  - https://zbmath.org/?q=an%3A1080.32017
UR  - https://doi.org/10.5802/aif.2013
DO  - 10.5802/aif.2013
LA  - en
ID  - AIF_2004__54_1_147_0
ER  - 
%0 Journal Article
%A Patyi, Imre
%T Analytic cohomology of complete intersections in a Banach space
%J Annales de l'Institut Fourier
%D 2004
%P 147-158
%V 54
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2013
%R 10.5802/aif.2013
%G en
%F AIF_2004__54_1_147_0
Patyi, Imre. Analytic cohomology of complete intersections in a Banach space. Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 147-158. doi : 10.5802/aif.2013. https://aif.centre-mersenne.org/articles/10.5802/aif.2013/

[DG] F. Docquier; H. Grauert Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann, Volume 140 (1960), pp. 94-123 | MR | Zbl

[L1] L. Lempert The Dolbeault complex in infinite dimensions I, J. Amer. Math. Soc, Volume 11 (1998), pp. 485-520 | MR | Zbl

[L2] L. Lempert The Dolbeault complex in infinite dimensions II, J. Amer. Math. Soc, Volume 12 (1999), pp. 775-793 | MR | Zbl

[L3] L. Lempert The Dolbeault complex in infinite dimensions III, Invent. Math, Volume 142 (2000), pp. 579-603 | MR | Zbl

[L4] L. Lempert Approximation de fonctions holomorphes d'un nombre infini de variables, Ann. Inst. Fourier (Grenoble), Volume 49 (1999) no. 4, pp. 1293-1304 | Numdam | MR | Zbl

[L5] L. Lempert Approximation of holomorphic functions of infinitely many variables II, Ann. Inst. Fourier (Grenoble), Volume 50 (2000) no. 2, pp. 423-442 | Numdam | MR | Zbl

[L6] L. Lempert Analytic cohomology in Fréchet spaces (Communications in Analysis and Geometry, to appear) | MR | Zbl

[L7] L. Lempert Plurisubharmonic domination (J. Amer. Math. Soc., to appear) | MR | Zbl

[L8] L. Lempert Vanishing cohomology for holomorphic vector bundles in a Banach setting, Asian J. Math., to appear | MR | Zbl

[P1] I. Patyi On the ¯-equation in a Banach space, Bull. Soc. Math. France, Volume 128 (2000), pp. 391-406 | Numdam | MR | Zbl

[P2] I. Patyi Analytic cohomology vanishing in infinite dimensions (2000) (Ph. D. Thesis, Purdue University)

[P3] I. Patyi On a splitting problem, Bull. Sci. Math, Volume 126 (2002), pp. 631-636 | MR | Zbl

[P4] I. Patyi On the Oka principle in a Banach space I, Math. Ann, Volume 326 (2003), pp. 417-441 | MR | Zbl

[P5] I. Patyi On the Oka principle in a Banach space II, Math. Ann, Volume 326 (2003), pp. 443-458 | MR | Zbl

[P6] I. Patyi Cohomological characterization of pseudoconvexity in a Banach space, Math. Z, Volume 245 (2003), pp. 371-386 | MR | Zbl

Cited by Sources: